# SDR SWAA2022101057920

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 64,877 hours, 33,346 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 761574B
- Part serial: AAAH012787
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 IDG LIGHT ILLUMINATED ON TOUCHDOWN; EXTINGUISHED AFTER SLOWING BELOW 60 KIAS. 02OCT: SERVICED IDG PER AMM 12-13-21.PERFORMED ENGINE RUN PER AMM 71-00-00 / [01] OK TO CONTINUE PER MEL 24-1-02 SP1 AUTH#: 95448;[02] R&R #1 IDG IAW AMM 24-11-11. OPS CHECK GOOD
